# SDR AALA20121113011

- Difficulty date: November 6, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 66,747 hours, 28,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INNER SKIN DOUBLER HAS CORROSION FROM STATIONS 1155 TO 1212.  INSTALLED DOUBLER ON INNER SKIN DOUBLER PER EA MD80-53-027062.
